Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v44.i8.70
pages 66-77

Necessary Conditions of Optimality in a Non-Smooth Multistage Discrete 2D Control System

Kamil Bayramali oglu Mansimov
Institute of Cybernetics of National Academy of Sciences of Azerbaijan, Baku, Azerbaijan
Mehriban Mamed kyzy Nasiyati
Institute of Cybernetics of National Academy of Sciences of Azerbaijan, Baku (Azerbaijan)

SINOPSIS

Multistage problem of optimal control, described by system of two-parametric equations, is under consideration. We obtained a number of general necessary conditions of the first order. By means of them definite necessary conditions of optimality were obtained under different assumptions.


Articles with similar content:

Generalized Optimal Control for Systems Described by Linear Integro-Differential Equations with Nonnegative Definite Integral Operators
Journal of Automation and Information Sciences, Vol.46, 2014, issue 6
Andrey V. Anikushyn
Optimal Control Problems of Sources in Distributed Systems on the Classes of Impulsive, Piecewise Constant and Heaviside Functions
Journal of Automation and Information Sciences, Vol.43, 2011, issue 5
Kamil Rajab ogly Aida-zade, Yegana R. Ashrafova
Necessary Conditions of Optimality of the First and Second Order in a Stepwise Optimal Control Problem with Discrete-Continuous System
Journal of Automation and Information Sciences, Vol.47, 2015, issue 6
Rashad Ogtay oglu Mastaliyev
Necessary Optimality Conditions in a Discrete Control Problem with Nonlocal Boundary Conditions
Journal of Automation and Information Sciences, Vol.44, 2012, issue 9
Kamil Bayramali oglu Mansimov
On Determination of the Coefficient of the Lower Term of the Multidimensional Hyperbolic Equation of the Second Order
Journal of Automation and Information Sciences, Vol.51, 2019, issue 1
Gyunay Gafil kyzy Ismayilova